She used to work for Big Pharma as a pharmaceutical sales rep. This gives her insights into the industry, and the drugs they’re pushing, that others simply don’t have.
In this short, but information-packed, video Gwen share some important insights into two of some of the most common kinds of prescription drugs on the market today, antidepressants and anti-psychotics.
If you, or someone you care about, is taking one of these drugs (or is considering taking one) this is a MUST watch video.
Here, in a deceptively informal conversation, Gwen reveals some critical warning signs to be on the lookout for when you, or someone you love, is on an antidepressant or anti-psychotic drug. And she reveals a shocking main ingredient found in some of these drugs.
You’ve got to see this one to believe it!
[See below for video transcript]
Scott: Gwen, if we have a family member that’s on some of these, or just one of these drugs that you’ve mentioned, what sort of warning signs can we look for that, to say ‘you know what, this needs to stop, we need to go to a different route.’
Gwen Olsen: Bien, you’ll see sometimes people just, the lights are on but nobody’s home kind of thing. You’ll see that you know, dead look in their eyes. The reason that psychiatric drugs have become so prolific, is because they make people apathetic.
You know, the main ingredient of Prozac is fluoride. They put fluoride in the water of the concentration camps in Hitler’s day to keep people quiet. OK? So we need to start thinking about, you know, historically what happened.
A lot of people don’t study history. There’s a reason why we should study history. So we don’t repeat the same mistakes.
That’s, you know, the psychiatric drugs were keeping people quiet, they were keeping us apathetic, so you’ll see, if children are on these drugs they become antisocial, they won’t want to go out and play with their friends, they won’t be interactive with family.
Same thing with adults, even the elderly. They start to act strange, they develop Alzheimer’s symptoms, which aren’t Alzheimer’s symptoms by the way, it’s, you know, brain degeneration.
So you have to start noticing behaviors that are different in people. If they’re, you know, combative, very agitated a lot. That’s another one of the things, the drugs will make people extremely agitated sometimes. Also, the drugs can make you very sedated.
So if you start seeing someone is just not themselves, and they’re starting to have behaviors that are not typical of their personality, they need to get off the drug. And they need to do it safely by weaning off with professional help and they need to fortify their bodies nutritionally before they go off of the drugs and during that process, so they don’t have severe symptomatology.
Sign up for our fboletín ree to get the insider info you can’t get anywhere else.
Ayuda de la ayuda al iHealthTube.com www.patreon.com/ihealthtube
Latest posts by iHealthTube (ver todo)
- Using vitamin C to help treat cancer - agosto 31, 2016
- Harness the natural power in food to fight cancer - July 12, 2016
- How misleading food label lies are making us fat and sick - May 19, 2016